Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

The Jacobi elliptic-function method for finding periodic-wave solutions to nonlinear evolution equations

Parkes, E.J. and Duffy, B.R. and Abbott, P.C. (2002) The Jacobi elliptic-function method for finding periodic-wave solutions to nonlinear evolution equations. Physics Letters A, 295 (5-6). pp. 280-286. ISSN 0375-9601

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

The sn- and cn-function methods for finding nonsingular periodic-wave solutions to nonlinear evolution equations are described in a form suitable for automation, where sn and cn are the elliptic Jacobi snoidal and cnoidal functions, respectively. Some new solutions are presented.

Item type: Article
ID code: 80
Keywords: Jacobi elliptic function, nonlinear evolution equation, periodic-wave solution, Mathematics
Subjects: Science > Mathematics
Department: Faculty of Science > Mathematics and Statistics
Related URLs:
Depositing user: Miss Jacqueline Miller
Date Deposited: 19 Dec 2005
Last modified: 12 Mar 2012 10:35
URI: http://strathprints.strath.ac.uk/id/eprint/80

Actions (login required)

View Item